Smooth versus discontinuous mechanisms


Reichelstein, Stefan



DOI: https://doi.org/10.1016/0165-1765(84)90169-1
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/4844128_S...
Document Type: Article
Year of publication: 1984
The title of a journal, publication series: Economics Letters
Volume: 16
Issue number: 3/4
Page range: 239-242
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier Science
ISSN: 0165-1765
Publication language: English
Institution: Business School > Stiftungsprofessur für ABWL (Reichelstein 2018-)
Subject: 330 Economics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Reichelstein, Stefan (1984) Smooth versus discontinuous mechanisms. Economics Letters Amsterdam [u.a.] 16 3/4 239-242 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item